# SDR DXTA2024051011731

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,745 hours, 12,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR DOOR HANDLE WILL NOT EXTEND OR RETRACT BAYONET PINS. EXTERIOR DOOR HANDLE EXTENDS AND RETRACTS PINS NORMALLY.   (PRE-FLIGHT)  REMOVED DOOR STEPS TO GAIN ACCESS TO THE INTERIOR DOOR HANDLE UPON INSPECTION FOUND THE BOLTS ON INTERIOR DOOR HANDLE THAT CONNECT THE DOOR HANDLE AND INNER HANDLE BELLCRANK BROKEN INSPECTED INNER HANDLE HOUSING AND FOUND CENTERING SPRING ON DOOR HANDLE HOUSING OFF THE TRACK REPLACED BOLTS ON INNER HANDLE BELL CRANK IAW 52-10-01 REINSTALLED CENTRERING SPRING ON DOOR HANDLE IAW AMM 52-10-01 INSPECTED DOOR NO OTHER DISCREPANCY NOTED AT THIS TIME PERFORMMED A SATIFACTORY OPS CHECK OF THE MAIN CABIN DOOR IAW AMM 52-10-00 RESTORED AIRCRAFT TO ORGINAL CONFIGURATION.
